# SDR DALA2018103006389

- Difficulty date: October 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 55,829 hours, 18,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L EMERG EXIT SIGN DAMAGED. 3L EMERG EXIT SIGN REINSTALLED.
